MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-29
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant device: 5834507 100-36-00 - 36mm +0mm femoral head.H7: z-1728-2022.H3.The revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prothesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip on (b)(6) 2020 and was revised on (b)(6) 2022.Patient required revision surgery for issues including but not limited to polyethylene prosthesis wear, pain, component loosening and device failure.The mostly likely cause for the revision reported due to prothesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.The serial number (b)(6) is confirmed to be a part of recall number: z-1728-2022 (b)(6) 132-36-29 - acumatch gxl 15deg liner 36mm sz j 510k: k051556 udi: (b)(4).Concomitant devices: 5834507 100-36-00 - 36mm +0mm femoral head.The serial number (b)(6) is confirmed to be a part of recall number: z-1728-2022.Serial: (b)(6).132-36-29 - acumatch gxl 15deg liner 36mm sz j 510k: k051556 udi: (b)(4).
 
Additional Manufacturer Narrative
Please disregard the initial report as this event was found to be a duplicate of event reported under mfr# 1038671-2024-00563.

Brand Name
ACUMATCH GXL 15DEG LINER 36MM SZ J
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19148056
Report Number1038671-2024-00913
Device Sequence Number7406347
Product Code JDI
UDI-Device Identifier10885862023407
UDI-Public10885862023407
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Catalogue Number132-36-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown